Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
News » Nurse warned over medication errors
 

Nurse warned over medication errors

A mental health nurse was given a warning by the Nursing and Midwifery Disciplinary Committee for giving a drug which was not prescribed to a patient on six occasions. He also omitted signing medication administration records for another patient four times. No long term effects resulted from these mistakes.

Source: summary of medical news story as reported by The Huddersfield Daily Examiner

Related Disease Topics:

Article Source Details

About: Nurse warned over medication errors

Date: 16 November 2004

Source: The Huddersfield Daily Examiner

URL: http://ichuddersfield.icnetwork.co.uk/0100news/0100localnews/tm_objectid=14879249&method=full&siteid=50060&headline=nurse-given-caution-over-drug-records-name_page.html

Related Medical Topics

This summary article refers to the following medical categories:

More News Topics

  • Iron deficiency too prevalent to ignore
  • Iron storage disorder
  • Irritable bowel link to allergies
  • Irritable bowel syndrome treated by dietary changes
  • Islet cell transplant surgery reverses woman’s diabetes
  • Islet cell transplants prove internationally successful
  • Isoflavones in soy may inhibit development and spread of breast cancer
  • It's not enough to take calcium supplements to ward off osteoporosis
  • Jailed man given lethal dose of methadone
  • Judge refuses to seal details of misdiagnosis case
  • Juice with supplements provides natural alternative to Celebrex and Vioxx
  • Jury still out on IVF and stem cell research
  • Juvenile arthritis can affect infants
  • Juvenile bipolar still misunderstood
  •  

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise